# SDR REXA2022012700182

- Difficulty date: December 30, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: SH6903341311
- Condition: Corroded
- Location: Bs 661 Lbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF LBL 9 BEAM IS CORRODED AT FS 661+90. REPAIRED LBL 9 BEAM AT FS 661+90 IAW  SRM 53-00-41-201-001-A03
